Alert archive / Florida / Small Craft Advisories in 2014

Small Craft Advisory 25, NWS Miami, FL

October 23, 2014

NWS Miami, FL issued this small craft advisory at Oct 23, 2014, 4:50 AM EDT. It was in force for 57 hr.

The area

The counties it named.

The facts

Issued
Oct 23, 2014, 4:50 AM EDT (08:50 UTC)
Expired
Oct 25, 2014, 2:04 PM EDT
In force
57 hr
Issued by
NWS Miami, FL

The text

As transmitted, in the capitals the NWS used until 2016.

632 
WHUS72 KMFL 230850
MWWMFL

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MIAMI FL
450 AM EDT THU OCT 23 2014

...SMALL CRAFT ADVISORY IN EFFECT FOR THE OFFSHORE GULF WATERS...

GMZ676-240000-
/O.NEW.KMFL.SC.Y.0025.141023T0850Z-141024T1200Z/
GULF WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL EXTENDING FROM 
20 TO 60 NM-
450 AM EDT THU OCT 23 2014

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 8 AM EDT FRIDAY...

THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT UNTIL 8 AM EDT FRIDAY. 

* WINDS AND WAVES: NORTHEAST WINDS AROUND 20 KNOTS WILL INCREASE
  TO AROUND 20 TO 25 KNOTS TONIGHT ACROSS THE OFFSHORE GULF WATERS.
  SEAS WILL BUILD TO AROUND 6 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/MIAMI
6 follow-up statements
706 
WHUS72 KMFL 231831
MWWMFL

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MIAMI FL
231 PM EDT THU OCT 23 2014

AMZ630-650-651-670-671-240245-
/O.EXB.KMFL.SC.Y.0025.141024T0000Z-141025T0000Z/
BISCAYNE BAY-
COASTAL WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL OUT
20 NM-
COASTAL WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL OUT 20 NM-
WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL EXTENDING FROM
20 NM TO 60 NM-
WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL EXTENDING FROM
20 NM TO THE TERRITORIAL WATERS OF THE BAHAMAS-
231 PM EDT THU OCT 23 2014

...SMALL CRAFT ADVISORY IN EFFECT FROM 8 PM THIS EVENING TO 8 PM
EDT FRIDAY...

THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT FROM 8 PM THIS EVENING TO 8 PM EDT
FRIDAY. 

* WINDS AND WAVES: NORTHEAST WINDS AROUND 20 KNOTS WILL INCREASE
  TO AROUND 20 TO 25 KNOTS TONIGHT ACROSS THE OFFSHORE GULF
  WATERS. SEAS WILL BUILD TO AROUND 7 FEET BY LATE FRIDAY MORNING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

GMZ676-240245-
/O.CON.KMFL.SC.Y.0025.000000T0000Z-141024T1200Z/
GULF WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL EXTENDING FROM 
20 TO 60 NM-
231 PM EDT THU OCT 23 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 AM EDT FRIDAY...

* WINDS AND WAVES: NORTHEAST WINDS AROUND 20 KNOTS WILL INCREASE 
  TO AROUND 20 TO 25 KNOTS TONIGHT ACROSS THE OFFSHORE GULF 
  WATERS. SEAS WILL BUILD TO AROUND 6 FEET. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/MIAMI
527 
WHUS72 KMFL 240822
MWWMFL

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MIAMI FL
422 AM EDT FRI OCT 24 2014


GMZ656-657-250000-
/O.EXA.KMFL.SC.Y.0025.000000T0000Z-141025T0000Z/
COASTAL WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL OUT 20 NM-
COASTAL WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE, FL OUT 20 NM-
422 AM EDT FRI OCT 24 2014

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 8 PM EDT THIS EVENING...

THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT UNTIL 8 PM EDT THIS EVENING. 

* WINDS: NORTHEAST WINDS 20 TO 25 KNOTS WILL BEGIN TO SUBSIDE
  THIS EVENING.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

GMZ676-250000-
/O.EXT.KMFL.SC.Y.0025.000000T0000Z-141025T0000Z/
GULF WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL EXTENDING FROM 
20 TO 60 NM-
422 AM EDT FRI OCT 24 2014

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 8 PM EDT THIS
EVENING...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 8 PM EDT THIS
EVENING. 

* WINDS AND WAVES: NORTHEAST WINDS AROUND 20 KNOTS WILL BEGIN TO
  SUBSIDE THIS EVENING. SEAS WILL BUILD UP TO 6 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

AMZ630-650-651-670-671-250000-
/O.EXT.KMFL.SC.Y.0025.000000T0000Z-141025T1200Z/
BISCAYNE BAY-
COASTAL WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL OUT
20 NM-
COASTAL WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL OUT 20 NM-
WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL EXTENDING FROM
20 NM TO 60 NM-
WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL EXTENDING FROM
20 NM TO THE TERRITORIAL WATERS OF THE BAHAMAS-
422 AM EDT FRI OCT 24 2014

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 8 AM EDT SATURDAY...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 8 AM EDT
SATURDAY. 

* WINDS AND WAVES: NORTHEAST WINDS 20 TO 25 KNOTS WILL INCREASE TO
  25 TO 30 KNOTS TONIGHT. OCCASIONAL GALE FORCE GUSTS ARE
  POSSIBLE. SEAS WILL BUILD TO 7 TO 8 FEET TODAY AND 7 TO 10 FEET
  TONIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/MIAMI
086 
WHUS72 KMFL 241935
MWWMFL

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MIAMI FL
335 PM EDT FRI OCT 24 2014

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 8 AM SATURDAY MORNING...

GMZ656-657-676-250345-
/O.EXT.KMFL.SC.Y.0025.000000T0000Z-141025T1200Z/
COASTAL WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL OUT 20 NM-
COASTAL WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE, FL OUT 20 NM-
GULF WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL EXTENDING FROM 
20 TO 60 NM-
335 PM EDT FRI OCT 24 2014

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 8 AM EDT SATURDAY...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 8 AM EDT
SATURDAY. 

* WINDS: NORTHEAST WINDS 20 TO 23 KNOTS ARE FORECAST ACROSS
  PORTIONS OF THE WATERS AND ARE EXPECTED TO BEGIN TO SUBSIDE
  TONIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

AMZ630-650-651-670-671-250345-
/O.CON.KMFL.SC.Y.0025.000000T0000Z-141025T1200Z/
BISCAYNE BAY-
COASTAL WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL OUT
20 NM-
COASTAL WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL OUT 20 NM-
WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL EXTENDING FROM
20 NM TO 60 NM-
WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL EXTENDING FROM
20 NM TO THE TERRITORIAL WATERS OF THE BAHAMAS-
335 PM EDT FRI OCT 24 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 AM EDT
SATURDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 AM EDT SATURDAY.

* WINDS AND WAVES: NORTHEAST WINDS 20 TO 25 KNOTS ARE EXPECTED TO
  CONTINUE INTO TONIGHT. SEAS WILL BUILD TO 7 TO 9 FEET TONIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/MIAMI
103 
WHUS72 KMFL 250221
MWWMFL

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MIAMI FL
1021 PM EDT FRI OCT 24 2014

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 8 AM SATURDAY MORNING...

GMZ656-657-676-250330-
/O.CAN.KMFL.SC.Y.0025.000000T0000Z-141025T1200Z/
COASTAL WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL OUT 20 NM-
COASTAL WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE, FL OUT 20 NM-
GULF WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL EXTENDING FROM 
20 TO 60 NM-
1021 PM EDT FRI OCT 24 2014

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN MIAMI HAS CANCELLED THE SMALL
CRAFT ADVISORY. 

THE WINDS HAVE FALLEN BELOW ADVISORY CRITERIA. HOWEVER, THERE
STILL MAY STILL BE ISOLATED GUSTS TO AROUND 20 KNOTS THROUGH THE
OVERNIGHT HOURS.

$$

AMZ630-650-651-670-671-251200-
/O.CON.KMFL.SC.Y.0025.000000T0000Z-141025T1200Z/
BISCAYNE BAY-
COASTAL WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL OUT
20 NM-
COASTAL WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL OUT 20 NM-
WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL EXTENDING FROM
20 NM TO 60 NM-
WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL EXTENDING FROM
20 NM TO THE TERRITORIAL WATERS OF THE BAHAMAS-
1021 PM EDT FRI OCT 24 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 AM EDT
SATURDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 AM EDT SATURDAY.

* WINDS AND WAVES: NORTHEAST WINDS 20 TO 25 KNOTS ARE EXPECTED 
  TO CONTINUE INTO TONIGHT. SEAS WILL BUILD TO 7 TO 9 FEET 
  TONIGHT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/MIAMI
150 
WHUS72 KMFL 250758
MWWMFL

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MIAMI FL
358 AM EDT SAT OCT 25 2014

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 2 PM SATURDAY AFTERNOON...

AMZ630-250900-
/O.CAN.KMFL.SC.Y.0025.000000T0000Z-141025T1200Z/
BISCAYNE BAY-
358 AM EDT SAT OCT 25 2014

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN MIAMI HAS CANCELLED THE SMALL
CRAFT ADVISORY. 

$$

AMZ650-651-670-671-251800-
/O.EXT.KMFL.SC.Y.0025.000000T0000Z-141025T1800Z/
COASTAL WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL OUT
20 NM-
COASTAL WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL OUT 20 NM-
WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL EXTENDING FROM
20 NM TO 60 NM-
WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL EXTENDING FROM
20 NM TO THE TERRITORIAL WATERS OF THE BAHAMAS-
358 AM EDT SAT OCT 25 2014

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 2 PM EDT THIS
AFTERNOON...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 2 PM EDT THIS
AFTERNOON. 

* WINDS AND WAVES: NORTH WINDS OF AROUND 20 KNOTS ARE EXPECTED TO
  CONTINUE THROUGH THE DAY. SEAS WILL CONTINUE TO BE TO 7 TO 8
  FEET UNTIL AT LEAST EARLY AFTERNOON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/MIAMI
632 
WHUS72 KMFL 251804
MWWMFL

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MIAMI FL
204 PM EDT SAT OCT 25 2014

...SMALL CRAFT ADVISORY FOR THE ATLANTIC WATERS HAS BEEN ALLOWED
TO EXPIRE...

AMZ650-651-670-671-251915-
/O.CAN.KMFL.SC.Y.0025.000000T0000Z-141025T1800Z/
COASTAL WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL OUT
20 NM-
COASTAL WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL OUT 20 NM-
WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL EXTENDING FROM
20 NM TO 60 NM-
WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL EXTENDING FROM
20 NM TO THE TERRITORIAL WATERS OF THE BAHAMAS-
204 PM EDT SAT OCT 25 2014

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN MIAMI HAS CANCELLED THE SMALL
CRAFT ADVISORY. 

REGIONAL OBSERVATIONS INDICATE WINDS ACROSS THE REGIONAL WATERS
ARE SLOWLY SUBSIDING. IN ADDITION THE HAZARDOUS SEAS ACROSS THE
ATLANTIC WATERS ARE EXPECTED TO DECREASE BELOW ADVISORY LEVELS AND
CONTINUE TO SLOWLY SUBSIDE TONIGHT THROUGH SUNDAY. THEREFORE THE
SMALL CRAFT ADVISORY WAS CANCELLED.

$$


HTTP://WWW.WEATHER.GOV/MIAMI

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Miami, FL wrote its last area forecast discussion before this small craft advisory went out at Oct 23, 4:43 AM EDT, 7 minutes earlier.

Area forecast discussion, Oct 23, 4:43 AM EDT, 7 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MIAMI FL
443 AM EDT THU OCT 23 2014

.DISCUSSION...
A LARGE UPPER LOW ALONG THE MID ATLANTIC COAST WILL MOVE SLOWLY
TO THE NORTHEAST TODAY. A DEEP PLUME OF TROPICAL MOISTURE
AHEAD OF A NON-TROPICAL AREA OF LOW PRESSURE DEVELOPING ACROSS
THE SOUTHEASTERN GULF WILL CONTINUE TO STREAM INTO THE SOUTHERN
PORTIONS OF THE REGION TODAY. A FRONTAL BOUNDARY WAS LOCATED
ACROSS THE REGION FROM NEAR WEST PALM BEACH SOUTHWEST TO NEAR
NAPLES. MODERATE TO HEAVY RAIN WAS FALLING ACROSS SOUTHEAST PALM
BEACH AND NORTHEAST BROWARD COUNTY ALONG THE BOUNDARY THIS
MORNING...WITH VERY LIGHT RAIN FALLING ACROSS MIAMI-DADE COUNTY.

TODAY...A VERY SHARP MOISTURE GRADIENT EXISTS ACROSS THE REGION
AND THUS A SHARP POP GRADIENT EXISTS AS WELL. POP FORECAST RANGES
FROM NEAR 100 PERCENT ACROSS THE DEEP SOUTH TO NEAR 0 PERCENT
ACROSS GLADES COUNTY. THE BOUNDARY STRETCHING FROM WEST PALM BEACH
TO NEAR NAPLES WILL SLIDE SLOWLY SOUTHWARD TODAY. THE DEEP
TROPICAL MOISTURE PLUME OVERLAYS DEEP LOW LEVEL MOISTURE. THE
HIGH FREEZING LEVEL WILL PROMOTE HIGH PRECIPITATION EFFICIENCY.
THE SURFACE BOUNDARY DRAPED ACROSS THE REGION AND SHORTWAVE MOVING
TOWARDS SOUTH FLORIDA WILL LEAD TO LIFT AND SURFACE CONVERGENCE.
THESE INGREDIENTS COULD LEAD TO A HEAVY RAINFALL SETUP FOR BROWARD
OR MIAMI-DADE COUNTY TODAY...WITH SEVERAL INCHES OF RAIN FALLING
IN ISOLATED LOCATIONS UNDER TRAINING SHOWERS AND STORMS.
TEMPERATURES WILL REMAIN NEAR 80 TO THE LOW 80S DUE TO COVER AND
RAIN.

TONIGHT...AN AREA OF LOW PRESSURE IS FORECAST TO STRENGTHEN AS IT
MOVES TOWARD THE FLORIDA STRAITS. THE GFS IS MUCH STRONGER WITH
THE FEATURE AS IT MOVES ALONG THE FRONTAL BOUNDARY...AND HAS
WINDS AS HIGH AS 30 KNOTS ACROSS THE REGIONAL WATERS. DUE TO THE
GFS DEVELOPING A STRONGER LOW ALONG THE BOUNDARY...IT SHUNTS THE
DEEP MOISTURE TO EXTREME SOUTHERN FLORIDA TONIGHT. THE ECMWF SEEMS
MORE REALISTIC WITH A BROAD AREA OF LOW PRESSURE AND STRENGTHENING
PRESSURE GRADIENT...AND DEEP MOISTURE REMAINING ACROSS THE
SOUTHERN HALF OF THE REGION. THIS WILL LEAD TO ANOTHER ROUND OF
SHOWERS...POSSIBLY HEAVY AT TIMES...ALONG THE EAST COAST MAINLY FROM
FORT LAUDERDALE SOUTHWARD.

FRIDAY AND FRIDAY NIGHT...A MID LEVEL SHORTWAVE WILL DROP SOUTH
ACROSS THE THE SOUTHEAST AND INTO FLORIDA. MOISTURE IS FORECAST TO
LIFT BACK NORTHWARD AHEAD OF THE SHORTWAVE...WITH NUMEROUS TO
WIDESPREAD SHOWERS AND A FEW STORMS.

SATURDAY...THE TROUGH WILL PUSH THROUGH THE REGION SATURDAY
MORNING AND MUCH DRIER AND SLIGHTLY COOLER AIR WILL PUSH INTO
SOUTH FLORIDA THROUGH THE DAY UNDER NORTHERLY FLOW. LOWS SUNDAY
MORNING MAY BE IN THE 50S ACROSS MUCH OF THE LAKE REGION...WITH
60S TO AROUND 70 FOR THE METRO AREAS.

SUNDAY THROUGH THE MIDDLE OF NEXT WEEK...A DEEP LAYERED RIDGE IS
FORECAST TO MOVE EASTWARD FROM THE GULF OF MEXICO ON SUNDAY AND
INTO THE WESTERN ATLANTIC ON MONDAY. LIGHT TO MODERATE EASTERLY
FLOW WILL RETURN SOUTH OF THE HIGH...WITH INCREASING LOW LEVEL
MOISTURE. LOW CHANCES OF RAIN RETURN BY THE MIDDLE OF THE WEEK.

&&

.AVIATION...
A COLD FRONT IS SLOWLY DRIFTING SOUTH ACROSS SOUTH FLORIDA THIS
MORNING. IT WILL LIKELY STALL SOMETIME TODAY. WITH PLENTY OF
TROPICAL MOISTURE IN PLACE, THIS WILL ACT AS A TRIGGER TO KEEP
SHOWERS AND THUNDERSTORMS IN THE TAF FORECAST FOR ALMOST ALL THE
SITES. THE EXCEPTIONS ARE KPBI AND KAPF, WHERE THE FRONT HAS
ALREADY MOVED THROUGH. EXPECT GENERALLY VFR TO MVFR CONDITIONS
THROUGH THE DAY, WITH BRIEF IFR UNDER HEAVY SHOWERS, OR PERHAPS
THUNDERSTORMS.

WHILE THERE WILL BE A WIND SHIFT AS THE FRONT PASSES, WIND SPEEDS
ARE NOT EXPECTED TO BE SIGNIFICANT, WITH MOST LOCATIONS BEING
LIGHT AND VARIABLE INTO THE MID MORNING HOURS. BY MID-DAY, THEY
WILL PICK UP TO AROUND 12 KTS, WITH THE DIRECTION PENDING ON THE
LOCATION OF THE FRONT.

&&

.MARINE...
A SMALL CRAFT ADVISORY IS IN EFFECT FOR THE OFFSHORE GULF WATERS
THROUGH FRIDAY MORNING. NORTHEAST WINDS WILL INCREASE TO AROUND
20 KNOTS THIS MORNING AND THEN POSSIBLY TO 20-25 KNOTS BY TONIGHT.
SEAS ARE FORECAST TO BUILD TO 5-6 FEET. THE PRESSURE GRADIENT
WILL CONTINUE TO INCREASE ACROSS THE REGION AS A NON TROPICAL AREA
OF LOW PRESSURE MOVES ALONG A FRONTAL BOUNDARY DRAPED ACROSS THE
REGION. THE WINDS WILL INCREASE ACROSS THE ATLANTIC WATERS TONIGHT
AND FRIDAY AS THE AREA OF LOW PRESSURE MOVES INTO THE FLORIDA
STRAITS. NORTHEAST WINDS WILL INCREASE TO AROUND 20 KNOTS LATE
TONIGHT AND FRIDAY AND SEAS COULD BUILD UP TO 7 FEET IN THE GULF
STREAM. NUMEROUS TO WIDESPREAD SHOWERS AND A FEW STORMS ARE
POSSIBLE THROUGH FRIDAY.

&&

.PRELIMINARY POINT TEMPS/POPS...
WEST PALM BEACH  82  72  81  69 /  30  20  50  20
FORT LAUDERDALE  82  75  82  73 /  80  60  60  30
MIAMI            82  73  82  71 /  90  70  70  30
NAPLES           84  69  82  66 /  30  20  30  10

&&

.MFL WATCHES/WARNINGS/ADVISORIES...
FL...NONE.
AM...NONE.
GM...NONE.
&&

SHORT TERM...84/AK
LONG TERM....84/AK
AVIATION...13/SI
Hazardous weather outlook, Oct 22, 8:20 PM EDT, 8 hours 30 minutes before
HAZARDOUS WEATHER OUTLOOK FOR SOUTH FLORIDA
NATIONAL WEATHER SERVICE MIAMI FL
820 PM EDT WED OCT 22 2014

AMZ610-630-650-651-670-671-FLZ063-066>075-168-172>174-GMZ656-657-676-
231230-
LAKE OKEECHOBEE-BISCAYNE BAY-
COASTAL WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL OUT 20 NM-
COASTAL WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL OUT 20 NM-
WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL EXTENDING FROM
20 NM TO 60 NM-
WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL EXTENDING FROM 20 NM
TO THE TERRITORIAL WATERS OF THE BAHAMAS-GLADES-HENDRY-
INLAND PALM BEACH-METRO PALM BEACH-COASTAL COLLIER-INLAND COLLIER-
INLAND BROWARD-METRO BROWARD-INLAND MIAMI DADE-METRO MIAMI DADE-
MAINLAND MONROE-COASTAL PALM BEACH-COASTAL BROWARD-
COASTAL MIAMI DADE-FAR SOUTH MIAMI DADE-
COASTAL WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL OUT 20 NM-
COASTAL WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE, FL OUT 20 NM-
GULF WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL EXTENDING FROM
20 TO 60 NM-
820 PM EDT WED OCT 22 2014

...LOCALIZED FLOODING POSSIBLE THROUGH FRIDAY, ESPECIALLY BROWARD AND MIAMI-DADE METRO...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH FLORIDA.

.DAY ONE...TONIGHT

THUNDERSTORMS: THERE IS A SLIGHT CHANCE OF THUNDERSTORMS,
ESPECIALLY SOUTH OF ALLIGATOR ALLEY.

FLOODING: THERE IS A SLIGHT RISK OF LOCALIZED STREET FLOODING
ACROSS MIAMI-DADE COUNTY OVERNIGHT.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

DEEP TROPICAL MOISTURE COMBINED WITH A FRONTAL BOUNDARY COULD
RESULT IN HEAVY RAINFALL AND FLOODING THURSDAY THROUGH FRIDAY,
ESPECIALLY ACROSS THE BROWARD AND MIAMI-DADE METRO AREAS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

FOR MORE INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN
MIAMI WEBSITE AT WWW.WEATHER.GOV/MIAMI.

GREGORIA

The office that day

Everything else NWS Miami, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 23, 2:18 PM EDTRip Current StatementMFLBroward, Miami-Dade, Palm Beach38 hr

Nearby

Small Craft Advisories in Florida, 2014Every small craft advisory in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.